# SDR DALA2019080904672

- Difficulty date: August 8, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,962 hours, 36,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8039251
- Part serial: 99160
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK OF CONDITION OF THE LIGHTED EXIT SIGN LOCATED ABOVE VENTRAL DOOR THE LIGHT DID NOT WORK.. REF CARD 1130-2002 STEP 28. EMERGENCY LIGHTS POWER SUPPLY WAS REMOVED AND A SERVISEABLE EMERGENCY LIGHTS POWER SUPPLY WAS INSTALLED IAW AMM 33-51-03-400-802,  TESTED OK.
